# SDR 96ZZZX2489

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40482
- Make and model: Boeing 727-22
- Aircraft serial: 18330
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1030-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF AIRCRAFT, 5 EACH FASTENER HEADS WERE FOUND PULLING THROUGH THE SKIN ALONG FUSELAGE STR 28R AND BS 1030, BS 1060, AND FUSELAGE SKIN WAS FOUND BULGING DUE TO CORROSION.  ONCE THE AREA WAS DISASSEMBLED, DAMAGE WAS FOUND TO EXTEND BACK TO BS 1090 REQUIRING A STRINGER REPAIR.  REMAINDER OF CORROSION WAS REMOVED, FOUND TO BE WITHIN NEGLIGIBLE DAMAGE LIMITS PER SRM, AND TREATED FOR CORROSION PREVENTION.
